# SDR 07FDEA00332

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 277-266
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR SUPPORT UPPER SURFACE CORRODED BETWEEN BS 277-266.75 AT RBL 13 REMOVED CORROSION REF SRM 51-10-1 PG 5.  MAT LOSS IS .007''.  HFEC IAW  AAR EA I070063  REF FED EX EA NR 7-5310-107610/ WO#35039.
